Dans cet article nous étendons l'isomorphisme de Riemann-Roch fonctoriel pour les fibrés en droites holomorphes Hermitiens, dû à Deligne, au cas des fibrés plats non nécessairement unitaires. La métrique de Quillen et le produit
In this paper, we extend Deligne's functorial Riemann-Roch isomorphism for Hermitian holomorphic line bundles on Riemann surfaces to the case of flat, not necessarily unitary connections. The Quillen metric and
DOI : 10.24033/asens.2409
Keywords: Flat connections, Cappell-Miller torsion, Riemann-Roch, arithmetic intersections.
Mot clés : Connexions plates, torsion de Cappell-Miller, Riemann-Roch, intersections arithmétiques.
@article{ASENS_2019__52_5_1265_0, author = {Freixas i Montplet, Gerard and Wentworth, Richard A.}, title = {Flat line bundles and the {Cappell-Miller} torsion in {Arakelov} geometry}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {1265--1303}, publisher = {Soci\'et\'e Math\'ematique de France. Tous droits r\'eserv\'es}, volume = {Ser. 4, 52}, number = {5}, year = {2019}, doi = {10.24033/asens.2409}, mrnumber = {4057783}, zbl = {1440.14043}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2409/} }
TY - JOUR AU - Freixas i Montplet, Gerard AU - Wentworth, Richard A. TI - Flat line bundles and the Cappell-Miller torsion in Arakelov geometry JO - Annales scientifiques de l'École Normale Supérieure PY - 2019 SP - 1265 EP - 1303 VL - 52 IS - 5 PB - Société Mathématique de France. Tous droits réservés UR - https://www.numdam.org/articles/10.24033/asens.2409/ DO - 10.24033/asens.2409 LA - en ID - ASENS_2019__52_5_1265_0 ER -
%0 Journal Article %A Freixas i Montplet, Gerard %A Wentworth, Richard A. %T Flat line bundles and the Cappell-Miller torsion in Arakelov geometry %J Annales scientifiques de l'École Normale Supérieure %D 2019 %P 1265-1303 %V 52 %N 5 %I Société Mathématique de France. Tous droits réservés %U https://www.numdam.org/articles/10.24033/asens.2409/ %R 10.24033/asens.2409 %G en %F ASENS_2019__52_5_1265_0
Freixas i Montplet, Gerard; Wentworth, Richard A. Flat line bundles and the Cappell-Miller torsion in Arakelov geometry. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 52 (2019) no. 5, pp. 1265-1303. doi : 10.24033/asens.2409. https://www.numdam.org/articles/10.24033/asens.2409/
An intersection theory for divisors on an arithmetic surface, Izv. Akad. Nauk SSSR Ser. Mat., Volume 38 (1974), pp. 1179-1192 (ISSN: 0373-2436) | MR | Zbl
The analysis of elliptic families. I. Metrics and connections on determinant bundles, Comm. Math. Phys., Volume 106 (1986), pp. 159-176 http://projecteuclid.org/euclid.cmp/1104115586 (ISSN: 0010-3616) | DOI | MR | Zbl
The analysis of elliptic families. II. Dirac operators, eta invariants, and the holonomy theorem, Comm. Math. Phys., Volume 107 (1986), pp. 103-163 http://projecteuclid.org/euclid.cmp/1104115934 (ISSN: 0010-3616) | MR | Zbl
Cohomological arithmetic Chow rings, J. Inst. Math. Jussieu, Volume 6 (2007), pp. 1-172 (ISSN: 1474-7480) | DOI | MR | Zbl
Analytic torsion and holomorphic determinant bundles. I. Bott-Chern forms and analytic torsion, Comm. Math. Phys., Volume 115 (1988), pp. 49-78 http://projecteuclid.org/euclid.cmp/1104160849 (ISSN: 0010-3616) | DOI | MR | Zbl
Analytic torsion and holomorphic determinant bundles. II. Direct images and Bott-Chern forms, Comm. Math. Phys., Volume 115 (1988), pp. 79-126 http://projecteuclid.org/euclid.cmp/1104160850 (ISSN: 0010-3616) | DOI | MR | Zbl
Analytic torsion and holomorphic determinant bundles. III. Quillen metrics on holomorphic determinants, Comm. Math. Phys., Volume 115 (1988), pp. 301-351 http://projecteuclid.org/euclid.cmp/1104160917 (ISSN: 0010-3616) | DOI | MR | Zbl
Institut des Hautes Études Scientifiques. Publications Mathématiques, Inst. Hautes Études Sci. Publ. Math., 74, 1991 (ISSN: 0073-8301) | Numdam | MR | Zbl
Théorie de l'intersection et théorème de Riemann-Roch arithmétiques, Séminaire Bourbaki, vol. 1990/1991, exposé no 731, Astérisque, Volume 201-203 (1991), pp. 43-88 (ISSN: 0303-1179) | Numdam | MR | Zbl
Arithmetic Chow rings and Deligne-Beilinson cohomology, J. Algebraic Geom., Volume 6 (1997), pp. 335-377 (ISSN: 1056-3911) | MR | Zbl
Complex-valued analytic torsion for flat bundles and for holomorphic bundles with
, Current trends in arithmetical algebraic geometry (Arcata, Calif., 1985) (Contemp. Math.), Volume 67, Amer. Math. Soc., 1987, pp. 93-177 | DOI | MR | Zbl
Calculus on arithmetic surfaces, Ann. of Math., Volume 119 (1984), pp. 387-424 (ISSN: 0003-486X) | DOI | MR | Zbl
Analytic torsion and Prym differentials, Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference (State Univ. New York, Stony Brook, N.Y., 1978) (Ann. of Math. Stud.), Volume 97, Princeton Univ. Press, N.J. (1981), pp. 107-122 | DOI | MR | Zbl
Complexified Chern-Simons and Deligne's intersection bundles (in preparation)
Deligne pairings and families of rank one local systems on algebraic curves (preprint arXiv:1507.02920, to appear in Journal of Differential Geometry ) | MR
, Wiley-Interscience, 1978, 813 pages (Pure and Applied Mathematics) (ISBN: 0-471-32792-1) |An asymptotic expansion for the heat equation, Arch. Rational Mech. Anal., Volume 41 (1971), pp. 163-218 (ISSN: 0003-9527) | DOI | MR | Zbl
Arithmetic intersection theory, Inst. Hautes Études Sci. Publ. Math., Volume 72 (1990), pp. 93-174 (ISSN: 0073-8301) | DOI | Numdam | MR | Zbl
Characteristic classes for algebraic vector bundles with Hermitian metric. I, Ann. of Math., Volume 131 (1990), pp. 163-203 (ISSN: 0003-486X) | DOI | MR | Zbl
Characteristic classes for algebraic vector bundles with Hermitian metric. II, Ann. of Math., Volume 131 (1990), pp. 205-238 (ISSN: 0003-486X) | DOI | MR | Zbl
An arithmetic Riemann-Roch theorem, Invent. math., Volume 110 (1992), pp. 473-543 (ISSN: 0020-9910) | DOI | MR | Zbl
, Springer, 1976, 619 pages (Grundlehren der Mathematischen Wissenschaften, Band 132) |Holomorphic extensions of Laplacians and their determinants, Adv. Math., Volume 211 (2007), pp. 517-545 (ISSN: 0001-8708) | DOI | MR | Zbl
The projectivity of the moduli space of stable curves. I. Preliminaries on “det” and “Div”, Math. Scand., Volume 39 (1976), pp. 19-55 (ISSN: 0025-5521) | DOI | MR | Zbl
Determinants of Cauchy-Riemann operators on Riemann surfaces, Funktsional. Anal. i Prilozhen., Volume 19 (1985), p. 37-41, 96 (ISSN: 0374-1990) | MR | Zbl
On the anomaly formula for the Cappell-Miller holomorphic torsion, Sci. China Math., Volume 53 (2010), pp. 3225-3241 (ISSN: 1674-7283) | DOI | MR | Zbl
Stability of projective varieties, Enseign. Math., Volume 23 (1977), pp. 39-110 (ISSN: 0013-8584) | MR | Zbl
Conductor, discriminant, and the Noether formula of arithmetic surfaces, Duke Math. J., Volume 57 (1988), pp. 151-173 (ISSN: 0012-7094) | DOI | MR | Zbl
Complex powers of an elliptic operator, Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966), Amer. Math. Soc. (1967), pp. 288-307 | MR | Zbl
Géométrie d'Arakelov des surfaces arithmétiques, Séminaire Bourbaki, vol. 1988/1989, exposé no 713, Astérisque, Volume 177-178 (1989), pp. 327-343 (ISSN: 0303-1179) | Numdam | MR | Zbl
Cité par Sources :